# SDR AALA202305125026

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 65,095 hours, 32,348 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK L2 SLIDING WINDOW WILL NOT OPEN. MAINTENANCE REMOVED DEBRIS AND LUBED THE SLIDING WINDOW. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
